# SDR ASOA20141228381

- Difficulty date: December 28, 2014
- Submitted: December 28, 2014
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 34,088 hours, 19,318 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 12307555003
- Condition: Cracked
- Location: Frame 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE RIB BELOW FRAME 10 AND STRINGER 1L - 1R WAS FOUND TO BE CRACKED.  MAINTENANCE PERFORMED A REPAIR IAW EC5310-01824.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
